A Natural Model of the Multiverse Axioms

Notre Dame Journal of Formal Logic 51 (4):475-484 (2010)

Authors
Joel David Hamkins
Oxford University
Abstract
If ZFC is consistent, then the collection of countable computably saturated models of ZFC satisfies all of the Multiverse Axioms of Hamkins
Keywords set theory   multiverse   ZFC   forcing
Categories (categorize this paper)
DOI 10.1215/00294527-2010-030
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,607
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Set-Theoretic Multiverse.Joel David Hamkins - 2012 - Review of Symbolic Logic 5 (3):416-449.
WHAT CAN A CATEGORICITY THEOREM TELL US?Toby Meadows - 2013 - Review of Symbolic Logic (3):524-544.

Add more citations

Similar books and articles

Analytics

Added to PP index
2010-09-30

Total views
69 ( #106,151 of 2,325,334 )

Recent downloads (6 months)
5 ( #334,542 of 2,325,334 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature